# SDR GAIA00359

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND STATION 660 BL 0 BELT FRAME SHEAR TIE HAS CORROSION IN FORWARD PIT.  REPAIRED SHEAR TIE IAW SRM 53-10-4.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
